A short proof of de shalit's cup product formula

Research output: Contribution to journalArticlepeer-review

Abstract

We give a short proof of a formula of de Shalit, expressing the cup product of two vector-valued one-forms of the second kind on a Mumford curve in terms of Coleman integrals and residues. The proof uses the notion of double indices on curves and their reciprocity laws.

Original languageEnglish
Pages (from-to)53-59
Number of pages7
JournalIsrael Journal of Mathematics
Volume151
DOIs
StatePublished - 15 May 2006

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'A short proof of de shalit's cup product formula'. Together they form a unique fingerprint.

Cite this